# SDR U30A200100002

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 43 hours, 16 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING, FLT/CTL FLAP TIP BRK FAULT INDICATION ON ECAM.  COMPLIED WITH BITE TEST IAW AMM 27-51-00-740-002, NO FAULTS FOUND; ORIGINAL MESSAGE CLEARED.
